# SDR AALA20050823

- Difficulty date: December 16, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N7076A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 610
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Jackscrew
- Condition: Inoperative
- Location: L/E Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

JFK - SLATS DID NOT EXTEND UPON LANDING.  REPLACED LEFT HAND 3 AND 6 AND RIGHT HAND 6 SLAT JACKSCREWS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
